# SDR AALA201906269036

- Difficulty date: May 9, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 49,264 hours, 31,271 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: D53111061211
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION ON WINDSHIELD LATERAL POST RIGHT SIDE UPPER ATTACHMENT . REPLACED WINDOW POST PER EA 294113.
